# SDR AALA981551

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CRACKED STA 380 BETWEEN STR'S 7-8, RT SIDE.  REPAIRED FRAME PER SRM 53-10-4 FIG 2.  TST:  53,245 HOURS.  CYCLES:  32,117.  (X)
